# SDR AALA20100318TUL02

- Difficulty date: March 18, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 67,756 hours, 35,923 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 1215 TO 1219 CARGO DOOR WEB CORRODED.  ACCOMPLISHED SPLICE REPAIR PER AARD 53-10-00-24.
